Complutense University Library

On a question of Pełczyński about multilinear operators

Villanueva, Ignacio and Cabello Sánchez, Félix and García Herrera, Ricardo (2000) On a question of Pełczyński about multilinear operators. Bulletin of the Polish Academy of Sciences. Mathematics, 48 (4). pp. 341-345. ISSN 0239-7269

[img]
Preview
PDF
160kB

Official URL: http://journals.impan.gov.pl/ba/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We show that a separable Banach space X has the
Schur property if and only if every separately compact bilinear application from X into c0 is completely continuous, thus answering a question raised by Pełczyński.


Item Type:Article
Uncontrolled Keywords:Schur property ; Multilinear operators
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:11469
Deposited On:04 Nov 2010 08:55
Last Modified:06 Feb 2014 09:04

Repository Staff Only: item control page